# SDR ASOA2012092502284

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,394 hours, 17,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 8CD IN WRONG POSITION, SHOULD HAVE SQUARES NOT ARROWS.  RELOCATED RT TRACK IN THE RT CORRECT POSITION IAW 33-51-0101.
